# SDR DL72S972258

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 652176646
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPAR CRACKED AT I/B EDGE.  SPLICED SPAR PER SRM 51-40-3.
